Ask an expert
Question

07 Aug 2007

Ovral
Hello there. Im using Ovral for the first time, I'm four pills into the red inactive pills and my period still hasn't started. I used to use Yasmin and my period always started 2 to 3 pills into the inactive pills. Now I'm wondering if just maybe I'm pregnant. I was reading about how antibiotics and vitamin C causes the pill to be less evective and I've been taking both this month...though whilst on the antibiotics we did use condoms. Is there a chance?
Answer 338 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

As long as it starts in the red section, it is fine. Wait till Pill 7 before panicking.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.